# SDR SWIA202510270012

- Difficulty date: October 12, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 48,442 hours, 42,038 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 654.50 FRAME SPLICE AT STGR 6L IS CRACKED/CORRODED.  PERFORMED TEMPORARY REPAIR TO BS 654.5 FRAME SPLICE AT S6L IN REFERENCE TO REO 601R-53-61-8397. PERFORMED EDDY CURRENT IN REFERENCE TO NDTM 53-00-097, PART 6 AND FOUND AREA TO BE CRACK FREE. COMPLIED WITH REO 601R-53-61-8397 AND CRJ200 MIP TASKCARD 51-900-1003-SKY.
